# SDR CALA2025081407714

- Difficulty date: August 12, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N77295
- Make and model: Boeing 737824
- Aircraft serial: 34001
- Aircraft time: 56,408 hours, 20,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AFT GALLEY CAME ON DURING TAKEOFF ROLL,  STAYED ON FOR ABOUT 3-5 MINUTES.  UNABLE TO DUPLICATE, PERFORMED EMERGENCY LIGHT TEST IAW MM 33-51-00. OPS CHECKED GOOD.
